# SDR UALA2010052101728

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 36,857 hours, 4,640 cycles
- Engine: Pwa PW4090
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RAMP DAMAGED AFT CARGO DOOR AFT CORNER.  ACFT AT HGR FOR SHEET METAL REPAIR EVALUATION. REMOVED SEAL RETAINER AND STRAIGHTENED BENT SKIN BACK TO ORIGINAL CONTOUR.  ACCOMPLISHED HFEC OF AREA AT AFT LOWER CORNER OF AFT CARGO DOOR WHERE SKIN WAS STRAIGHTEN BACK TO SHAPE. HFEC GOOD USING SRM.
